Start Over Please hold this item Export MARC Display Return To Browse
 
     
Limit search to available items
Record: Previous Record Next Record
Uniform Title Journal of integral equations and applications (Online)
Title Journal of integral equations and applications [electronic resource].
Publication Info [Tempe, AZ] : Rocky Mountain Mathematics Consortium, [1988]-


Hull Electronic Library
Click to link Date coverage
Journal of integral equations and applications -- JSTOR Arts & Sciences XV Collection    01 Jan. 1988 - 12 31 2014


Frequency Quarterly
Pub Date Began with: Vol. 1, no. 1 (winter 1988).
ISSN 1938-2626 0897-3962 1
Click on the terms below to find similar items in the catalogue
Subject Integral equations -- Periodicals.
Alt author Rocky Mountain Mathematics Consortium.
Continues Journal of integral equations
Frequency Quarterly
Pub Date Began with: Vol. 1, no. 1 (winter 1988).
ISSN 1938-2626 0897-3962 1
Subject Integral equations -- Periodicals.
Alt author Rocky Mountain Mathematics Consortium.
Continues Journal of integral equations
Hull Electronic Library
Journal of integral equations and applications -- JSTOR Arts & Sciences XV Collection    01 Jan. 1988 - 12 31 2014


Subject Integral equations -- Periodicals.
Frequency Quarterly
Pub Date Began with: Vol. 1, no. 1 (winter 1988).
Alt author Rocky Mountain Mathematics Consortium.
ISSN 1938-2626 0897-3962 1

Links and services for this item: